# SDR SWAA010998

- Difficulty date: April 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 52,763 hours, 35,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 6546431
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING OUTBOARD FOREFLAP DELAMINATED AT T/E, INBOARD CORNER.  REMOVED AND REPLACED FOREFLAP PER MM.
